I had a high fever for two days and a severe headache and then the next morning I took medicine from a physician nearby. After taking medicine for two days the fever and headache subsided, but now I am having watery stools with a bad smell. I have a fever and body pain again and a bad taste. Please tell me what it is and what I should do? As I am having my examinations next week.
Diarrhea (watery stools) can be due to the intake of the antibiotic tablet Moxikind CV (Amoxicillin and Clavulanic Acid). So, I suggest you stop that. Fever is mainly due to infection, and it will be fine. Because you have diarrhea, there can be dehydration and weakness in the body. So I suggest you to drink plenty of fluids and take the tablet Pan-D (Pantoprazole and Domperidone) once a day before meal for three days. It will help you recover from diarrhea. Also, I suggest you to do some blood tests like:
1) CBC (complete blood count).
2) Widal test.
3) LFT (liver function tests)
Consult a specialist, talk with them and take the medications with their consent.
I hope this has helped you out.
Kindly follow up with the results.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. symptom. When babies have fever, it can be traumatic for the parents as well, because they are unsure of what is causing it and how to soothe the baby. Adding to their anxiety, the baby is unable to explain his/ her discomfort in words. Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.